# SDR SWIA200514434

- Difficulty date: January 23, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 8,893 hours, 6,823 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Rows 8 A&B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE O2 MASKS FELL, ROWS 8A & B.  SECURED O2 MASKS AT 8A & B.
